ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Fault-tolerant characteristics and topological properties of a hierarchical network of hypercubes

Jayadevan, Anoop and Patnaik, LM (1999) Fault-tolerant characteristics and topological properties of a hierarchical network of hypercubes. In: International Journal of High Speed Computing, 10 (1). pp. 1-17.

Full text not available from this repository. (Request a copy)
Official URL: http://www.worldscinet.com/cgi-bin/details.cgi?id=...

Abstract

We analyse the fault-tolerant parameters and topological properties of a hierarchical network of hypercubes. We take a close look at the Extended Hypercube (EH) and the Hyperweave (HW) architectures and also compare them with other popular architectures. These two architectures have low diameter and constant degree of connectivity making it possible to expand these networks without affecting the existing configuration. A scheme for incrementally expanding this network is also presented. We also look at the performance of the ASCEND/DESCEND class of algorithms on these architectures.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to World Scientific Publishing.
Keywords: Hypercube;Parallel architecture;Fault-tolerance.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 20 Jul 2009 12:34
Last Modified: 20 Jul 2009 12:34
URI: http://eprints.iisc.ernet.in/id/eprint/19455

Actions (login required)

View Item View Item